A SL(2) covariant theory of genus 2 hyperelliptic functions

Chris Athorne, J. C. Eilbeck, V. Z. Enolskii

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We present an algebraic formulation of genus 2 hyperelliptic functions which exploits the underlying covariance of the family of genus 2 curves. This allows a simple interpretation of all identities in representation theoretic terms. We show how the classical theory is recovered when one branch point is moved to infinity.

Original languageEnglish
Pages (from-to)269-286
Number of pages18
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume136
Issue number2
DOIs
Publication statusPublished - Mar 2004

Fingerprint Dive into the research topics of 'A SL(2) covariant theory of genus 2 hyperelliptic functions'. Together they form a unique fingerprint.

  • Cite this